# SDR ORJA97103

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49587
- System (JASC): 2561 · Life Jacket
- Part: Lifevest
- Part number: P0723E105P
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIFEVESTS AT SEAT ROW 15 AND 22 MISSING.  REPLACED AS REQUIRED.  AIRCRAFT RETURNED TO SERVICE.  (M)
